# SDR COMA0660279

- Difficulty date: March 26, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 11,142 hours, 9,894 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5378- DURING CLIMB-OUT OF OMA RECEIVED A MOMENTARY MESSAGE INDICATING SMOKE IN LAVATORY, FLIGHT RETURNED TO OMA.  REMOVED, CLEANED, INSPECTED AND REINSTALLED LEFT AND RIGHT COALESCER FILTER ELEMENTS.
